Journal of Applied Mathematics and Physics

Vol.2 No.7(2014), Paper ID 46851, 18 pages

DOI:10.4236/jamp.2014.27067

 

Lie Symmetries, 1-Dimensional Optimal System and Optimal Reductions of (1 + 2)-Dimensional Nonlinear Schrödinger Equation

 

Meirong Mu, Chaolu Temuer

 

Inner Mongolia University, Hohhot, China
Shanghai Maritime University, Shanghai, China

 

Copyright © 2014 Meirong Mu, Chaolu Temuer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Mu, M. and Temuer, C. (2014) Lie Symmetries, 1-Dimensional Optimal System and Optimal Reductions of (1 + 2)-Dimensional Nonlinear Schrödinger Equation. Journal of Applied Mathematics and Physics, 2, 603-620. doi: 10.4236/jamp.2014.27067.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.